# SDR SWAA2020111730388

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 66,601 hours, 39,340 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Nr 1 Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 350 THE ENGINE PARAMETER BOX STARTED TO FLASH AND SHOWS THE LT ENGINE 0 0.L QUANTITY WITH OIL PRESSURE FLUCTUATING BETWEEN 14 TO 20.  THE BOX REMAINED FOR ABOUT 20 MINUTES AND OIL QUANTITY STAYED AT 0. ABOUT 12000 FEET THE OIL QUANTITY INDICATOR TO CLIMB VERY SLOWLY.  C/W EEC BITE NR 1, NO FAULTS FOUND, IAW FIM 73-00 TASK 801.  C/W FIM TASK 79-05 TASK 801 15 MIN IDLE LEAK CHECK.  NO DEFECTS NOTED, NO LEAKS NOTED.  SUSPECT GULPING EFFECT.  OIL QTY RETURNED TO FULL MARK, IAW AMM 71-71-00.  A/C OK FOR SERVICE.
